# SDR 07FDEA04604

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RIGHT FLOOR SEAT TRACK AT STATION 755, X = -8.5, FOUND CRACKED APPROXIMATELY 3 INCHES.    10-30-07    REPAIRED BY REPLACEMENT AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
